# SDR IPXA11B65598

- Difficulty date: February 20, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N583UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25867
- Aircraft time: 90,628 hours, 15,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Tension Tie
- Condition: Inaccurate
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, M/D BS 860 RT TENSION TIE FOUND FASTENER NR INCORRECT IAW EO B747-5310-41035, FIG 3.  M/D BS 860 RT TENSION TIE & ATT FRAME REPAIRED, FRAME DOUBLER, TRIPLER STEEL PLATE REPLACED IAW RS R53-25-36963 & B747-5310-41901. FINAL CUTOUT FRAME LENGTH 51.375" THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR REPAIR LENGTH IS 54.125" FOR FRAME & 31.25" FOR TENSION TIE.
